# SDR DXTA200702029

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 3,618 hours, 3,002 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BRAKE PRESSURE DURING LANDING ROLL. CONFIRMED N2 PRESSURE AT BOTH PILOT STATIONS. USED EMER PRESS LEVER TO STOP.
